# SDR AALA20131212008

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 63,859 hours, 33,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN CRACKED AT RT HAND CANT FRAME 1475 & 15 INCHES ABOVE AIRSTAIR CUT OUT.  INSTALLED DOUBLER REPAIR IAW SRM 53-01-00 FIGURE 2 SHEET 3 & AARD 53-30-00-02.
